# SDR AUS20010672

- Difficulty date: June 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 7337515505
- Condition: Missing
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP BYPASS VALVE ROTARY ACTUATOR PIN MIGRATED OUT OF POSITIONLEVER.
